# SDR USAA2013021100017

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 41,224 hours, 16,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE NR 1 FLIGHT ATTENDANT SMELLED AND SAW A THIN LAYER OF SMOKE NEAR ROW 1 (ELECTRICAL SMELL).  MAINTENANCE COMPLIED WITH J/C 26L00021001 AND COULD NOT DUPLICATE ANY CABIN ODOR AT THIS TIME.  DEACTIVATED AND PLACED AIRCELL ON MEL AS PRECAUTION.  SUBSEQUENTLY, MAINTENANCE REACTIVATED WIFI SYSTEM.  CHECKS GOOD IAW AMM 46-41-00-501.  CLEARED MEL.  NO SIGNS OF EQUIPMENT OVERHEAT OR DAMAGE.  NO DISCREPANCIES NOTED UNDER FORWARD CABIN CEILING PANELS.
